# SDR 2007UALA01960

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 40,745 hours, 5,035 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL CABLE CUT AT G2 GALLEY RIGHT SIDEWALL.   [06-22-07]  REPLACED EEL STRIP, OP CHECKED OK REF MM.
